MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 4.0 X 26MM POLYAXIAL SCREW; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS 4.0 X 26MM POLYAXIAL SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 48552426
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tulip of an oasys polyaxial screw disengaged post-operatively.Upon review of x-ray imaging provided, it was observed that an oasys connector and an oasys rod also migrated.A revision surgery is not currently scheduled but may be performed.This report captures the polyaxial screw.
 
Additional Manufacturer Narrative
Corrected data: b5.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
A company representative reported that the tulip of an oasys polyaxial screw disengaged post-operatively.Upon review of x-ray imaging provided, it was observed that a denali adjustable transverse connector and an oasys rod also migrated.A revision surgery is not currently scheduled but may be performed.This report captures the polyaxial screw.

Brand Name
OASYS 4.0 X 26MM POLYAXIAL SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24519735
Report Number0009617544-2026-00028
Device Sequence Number18572943
Product Code NKG
UDI-Device Identifier04546540371829
UDI-Public04546540371829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48552426
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown